# SDR USAA950323

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1019
- Part time: 70,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND 2 INCH CRACK IN FUSELAGE EXT PYLON ATTACH ANGLE TOP RT PYLON STATION 1019.  INSTALLED DOUBLER REPAIR PER SRM 54-04 FIG 10.  (W)
